In this paper, an estimate of the radius of convergence ball of the modified Chebyshev’s method for finding multiple roots of nonlinear equations is provided under the hypotheses that the (m + 1)st derivative f(m+ 1) of function f is Hölder continuous and bounded. The unique ball of a solution is also established. Finally, some examples are provided to show the effectiveness of our results.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Tax calculation will be finalised during checkout.
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
Tax calculation will be finalised during checkout.
Amat, S., Busquier, S., Gutiérrez, J.M., Hernández, M.A.: On the global convergence of Chebyshev’s iterative method. J. Comput. Appl. Math. 220, 17–21 (2008)
Behl, R., González, D., Maroju, P., Motsa, S.S.: An optimal and efficient general eighth-order derivative free scheme for simple roots. J. Comput. Appl. Math. 330, 666–675 (2018)
Bi, W.H., Ren, H.M., Wu, Q.B.: Convergence of the modified Halley’s method for multiple zeros under hölder continuous derivative. Numer. Algorithms 58, 497–512 (2011)
Candela, V.F., Marquina, A.: Recurrence relations of rational cubic method II: the Chebyshev method. Computing 45, 335–367 (1990)
Castro, R.A., Rodríguez, J.C., Sierra, W.W., Di Giorgi, G.L., Gómez, S.J.: Chebyshev–Halley method on Riemannian manifolds. J. Comput. Appl. Math. 336, 30–53 (2018)
Chun, C., Neta, B.: Comparative study of methods of various orders for finding repeated roots of nonlinear equations. J. Comput. Appl. Math. 340, 11–42 (2018)
Chun, C., Bae, H.J., Neta, B.: New families of nonlinear third-order solvers for finding multiple roots. Comput. Math. Appl. 57, 1574–1582 (2009)
Hansen, E., Patrick, M.: A family of root finding methods. Numer. Math. 27, 257–269 (1976)
Homeier, H.H.H.: On Newton-type methods for multiple roots with cubic convergence. J. Comput. Appl. Math. 231, 249–254 (2009)
Jamaludin, N.A.A., Nik Long, N.M.A., Salimi, M., Sharifi, S.: Review of some iterative methods for solving nonlinear equations with multiple zeros. Afr. Mat. 30, 355–369 (2019)
Kumar, S., Kanwar, V., Singh, S.: On some modified families of multipoint iterative methods for multiple roots of nonlinear equations. Appl. Math. Comput. 218, 7382–7394 (2012)
Kumari, C., Parida, P.K.: Local convergence analysis for Chebyshev’s method. J. Appl. Math. Comput. 59, 405–421 (2019)
Luo, X.F., Ye, X.T.: Convergence of the family of the deformed Euler–Halley iterations with parameters under the hölder condition of the derivative. Numer. Math. J. Chin. Univ. 27, 85–192 (2005)
Margaris, A., Goulianas, K.: Finding all roots of 2 × 2 nonlinear algebraic systems using back-propagation neural networks. Neural Comput. Appl. 21, 891–904 (2012)
Neta, B.: Extension of Murakami’s high-order non-linear solver to multiple roots. Int. J. Comput. Math. 87, 1023–1031 (2010)
Otadi, M.: System of fully fuzzy nonlinear equations with fuzzy neural network. Neural Comput. Appl. 21, 369–376 (2012)
Ren, H.M., Wu, Q.B.: The convergence ball of the secant method under hölder continuous divided differences. J. Comput. Appl. Math. 194, 284–293 (2006)
Ren, H.M., Argyros, I.K.: Convergence radius of the modified Newton method for multiple zeros under hölder continuous derivative. Appl. Math. Comput. 217, 612–621 (2010)
Schröer, E.: Ueber unendlich viele Algorithmen zur auflöung der Gleichungen. Math. Ann. 2, 317–365 (1870)
Sharma, J.R., Kumar, D.: On a class of efficient higher order Newton-like methods. Math. Model. Anal. 24, 105–126 (2019)
Stoer, J., Bulirsch, R.: Introduction to Numerical Analysis. Springer, New York (1980)
Traub, J.F.: Iterative Methods for the Solution of Equations. Chelsea Publishing Company, New York (1977)
Traub, J.F., Woźniakowski, H.: Convergence and complexity of Newton iteration for operator equations. J. Assoc. Comput. Mech. 26, 250–258 (1979)
Wu, Q.B., Ren, H.M., Bi, W.H.: The convergence ball of Wang’s method for finding a zero of a derivative. Math. Comput. Model. 49, 740–744 (2009)
Xu, L., Wang, X.: Topics on Methods and Examples of Mathematical Analysis (in Chinese). High Education Press (1983)
Zhanlav, T., Otgondorj, K.H., Chuluunbaatar, O.: Families of optimal derivative-free two- and three-point iterative methods for solving nonlinear equations. Comput. Math. Math. Phys. 59, 864–880 (2019)
This work is supported by National Natural Science Foundation of China (Grant Nos. 11771393, 11632015), Scientific Research Fund of Zhejiang Provincial Education Department (Grant No. FX2016073) and the Science Foundation of Taizhou University (Grant No. 2017PY028).
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
About this article
Cite this article
Lin, R., Ren, H., Wu, Q. et al. Convergence Analysis of the Modified Chebyshev’s Method for Finding Multiple Roots. Vietnam J. Math. (2021). https://doi.org/10.1007/s10013-020-00470-8
- Chebyshev’s method
- Nonlinear equations
- Multiple roots
- Hölder condition
- Local convergence
- Radius of convergence
Mathematics Subject Classification (2010)